# SDR UIEA2020062501398

- Difficulty date: June 24, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,948 hours, 21,459 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU DID NOT START ON FIRST ATTEMPT AFTER LANDING AND "APU FAULT" EICAS MESSAGE DISPLAYED.  RESET FAULTS AND APU IS OPERATING NORMAL WITH NO FAULTS AT THIS TIME IAW AMM 49-00-00. APU IS GOOD FOR CONTINUOUS SERVICE.
